hrcak mascot   Srce   HID

KoG, Vol.18. No.18. Siječanj 2015.

Izvorni znanstveni članak

The Arbelos with Overhang

Hiroshi Okumura ; Department of Mathematics, Yamato University, Osaka, Japan

Puni tekst: engleski, pdf (321 KB) str. 19-27 preuzimanja: 168* citiraj
APA 6th Edition
Okumura, H. (2014). The Arbelos with Overhang. KoG, 18. (18.), 19-27. Preuzeto s https://hrcak.srce.hr/133843
MLA 8th Edition
Okumura, Hiroshi. "The Arbelos with Overhang." KoG, vol. 18., br. 18., 2014, str. 19-27. https://hrcak.srce.hr/133843. Citirano 18.11.2018.
Chicago 17th Edition
Okumura, Hiroshi. "The Arbelos with Overhang." KoG 18., br. 18. (2014): 19-27. https://hrcak.srce.hr/133843
Harvard
Okumura, H. (2014). 'The Arbelos with Overhang', KoG, 18.(18.), str. 19-27. Preuzeto s: https://hrcak.srce.hr/133843 (Datum pristupa: 18.11.2018.)
Vancouver
Okumura H. The Arbelos with Overhang. KoG [Internet]. 2014 [pristupljeno 18.11.2018.];18.(18.):19-27. Dostupno na: https://hrcak.srce.hr/133843
IEEE
H. Okumura, "The Arbelos with Overhang", KoG, vol.18., br. 18., str. 19-27, 2014. [Online]. Dostupno na: https://hrcak.srce.hr/133843. [Citirano: 18.11.2018.]

Sažetak
We consider a generalized arbelos consisting of three semicircles with collinear centers, in which only two of the three semicircles touch. Many Archimedean circles of the ordinary arbelos are generalized to our generalized arbelos.

Ključne riječi
arbelos; arbelos with overhang; Archimedean circles

Hrčak ID: 133843

URI
https://hrcak.srce.hr/133843

[hrvatski]

Posjeta: 307 *